# SDR 97ZZZM225

- Difficulty date: December 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2210 · Autopilot System
- Part: Auto Pilot
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ACY - FLT 256 - DURING CLIMB CONFIGURATION THE AUTO PILOT DIS-ENGAGED EXPERIENCED A VERY BRISK PITCH DOWN CONDITION.  MAINTENANCE COULD NOT DUPLICATE MALFUNCTION.  RAN FULL SYSTEM SELF TEST, FOR HALF HOUR OPERATIONAL CHECKS GOOD IAW DC-9 MM, CHAPTER 22-10-01.  AIRCRAFT RETURNED TO SERVICE.  (M)
